Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



$ A$-transforms and Hilbert functions in local lattices

Author: E. W. Johnson
Journal: Trans. Amer. Math. Soc. 137 (1969), 125-139
MSC: Primary 06.30; Secondary 13.00
MathSciNet review: 0237387
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Dilworth, Abstract commutative ideal theory, Pacific J. Math. 12 (1962), 481–498. MR 0143781
  • [2] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. MR 0155856
  • [3] D. G. Northcott, Ideal theory, Cambridge Tracts in Mathematics and Mathematical Physics, No. 42, Cambridge, at the University Press, 1953. MR 0058575
  • [4] D. Rees, 𝔞-transforms of local rings and a theorem on multiplicities of ideals, Proc. Cambridge Philos. Soc. 57 (1961), 8–17. MR 0118750
  • [5] Oscar Zariski and Pierre Samuel, Commutative algebra. Vol. II, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-London-New York, 1960. MR 0120249

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.30, 13.00

Retrieve articles in all journals with MSC: 06.30, 13.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society